# SDR JJBA2011331241

- Difficulty date: March 12, 2011
- Submitted: March 13, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,740 hours, 38,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ACFT CABIN EMERGENCY LIGHTS FLICKERED.  ACFT RETURNED TO FIELD, GROUND MX FOUND LOOSE CONNECTOR PLUG AT RELAY PANEL.  OPS CHECK WAS PERFORMED ON EMERGENCY LIGHTING SYS.  OPS CHECKED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
